Ghent University Academic Bibliography

Advanced

The uniqueness of the generalized quadrangle of order 5 with an axis

Bart De Bruyn UGent (2008) ARS COMBINATORIA. 88. p.203-216
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
ARS COMBINATORIA
ARS Comb.
volume
88
pages
203-216 pages
Web of Science type
Article
Web of Science id
000257486100017
JCR category
MATHEMATICS
JCR impact factor
0.315 (2008)
JCR rank
196/214 (2008)
JCR quartile
4 (2008)
ISSN
0381-7032
language
English
UGent publication?
yes
classification
A1
id
434862
handle
http://hdl.handle.net/1854/LU-434862
date created
2008-11-03 16:56:00
date last changed
2008-11-04 19:41:41
@article{434862,
  author       = {De Bruyn, Bart},
  issn         = {0381-7032},
  journal      = {ARS COMBINATORIA},
  language     = {eng},
  pages        = {203--216},
  title        = {The uniqueness of the generalized quadrangle of order 5 with an axis},
  volume       = {88},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “The Uniqueness of the Generalized Quadrangle of Order 5 with an Axis.” Ars Combinatoria 88: 203–216.
APA
De Bruyn, B. (2008). The uniqueness of the generalized quadrangle of order 5 with an axis. ARS COMBINATORIA, 88, 203–216.
Vancouver
1.
De Bruyn B. The uniqueness of the generalized quadrangle of order 5 with an axis. ARS COMBINATORIA. 2008;88:203–16.
MLA
De Bruyn, Bart. “The Uniqueness of the Generalized Quadrangle of Order 5 with an Axis.” ARS COMBINATORIA 88 (2008): 203–216. Print.